# SDR SIMA200233815

- Difficulty date: November 25, 2002
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480003
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE CARGO DOOR CENTER SILL WAS FOUND TO BE CORRODED BELOW SRM LIMITS.  REMOVED DAMAGED CENTER SILL AND INSTALLED SERVICEABLE SILL IAW EMB SRM (SRM EMB 145/1142 REV 20) CHAPTERS 51-40-02, 51-20-03, 51-20-01, 51-40-04, 51-40-06 AND EMB 145 CPM 51-21-04, 51-21-05.  (M)
